# SDR CALA2013110492583

- Difficulty date: November 1, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 40,765 hours, 17,726 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128102
- Part serial: 41
- Condition: Faulty
- Location: Nr 1 Elac
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.  CONFIRMED NR 2 ELAC COMPUTER IS BAD.  SWAPPED BOX INTO THE NR 1 ELAC POSITION & MEL NR 1 ELAC SYSTEM INOPERATIVE.   ACFT DOWNGRADED TO CAT 1.  SN OF NR 1 ELAC IS 1039, SN OF NR 2 ELAC IS 5084.  ALL DDPG IAW DF0980. REPLACED ELAC 1 IAW MM 27-93-34 & ACCOMPLISHED TEST IAW 27-93-00,TESTED OK, NO FAULTS & NO MESSAGES.  ACCOMPLISHED LAND CAT 3 CAPABILITY TEST, TESTED OK.  ACFT BACK TO CAT 3 STATUS, PLACARD REMOVED.
